# SDR CALA2014091892243

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 40,902 hours, 17,793 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT ON R2 DOOR AFT GIRT BAR PLATE DOOR SILL.  REMOVED CORROSION & FOUND OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  R & R R2 DOOR SILL IAW SRM 51-42-11 PARA 5, 6 & 7. NO REQUIREMENT FOR SRI INSPECTIONS.
